# SDR TWAA0015601

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 24,869 hours, 12,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE FWD GALLEY, SEAT ROWS 8D, 15D, 21D AND THE LAST RED LIGHT.  REPLACED MODULES 0105606-002, 0105606-003, AND 0105606-004.  ALSO REPLACED LAMP (P/N 7732).  CHECK-C 9-25-99 STL.
